# SDR CA970319009

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1368 Str 31
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER FUSELAGE SKIN CRACKED APPROXIMATELY 5 INCHES LONG AT R/H SIDE STRINGER 31 FUSELAGE STATION 1368, PRESSURIZED AREA. OPPOSITE SIDE ALSO CRACKED. SKIN CORROSION DUE TO WASTE WATER TRAPPED IS PROBABLE CAUSE. REPAIRED.
